BibTeX record journals/dam/BarthBP02

download as .bib file

@article{DBLP:journals/dam/BarthBP02,
  author    = {Dominique Barth and
               Olivier Baudon and
               Jo{\"{e}}l Puech},
  title     = {Decomposable trees: a polynomial algorithm fortripodes},
  journal   = {Discrete Applied Mathematics},
  volume    = {119},
  number    = {3},
  pages     = {205--216},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0166-218X(00)00322-X},
  doi       = {10.1016/S0166-218X(00)00322-X},
  timestamp = {Sun, 28 May 2017 13:22:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/BarthBP02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier